Publicacións en colaboración con investigadores/as de Universidad de la República (3)


  1. Bernoulli and binomial proliferation on evolutionary graphs

    Journal of Theoretical Biology, Vol. 534


  1. Unique ergodicity of the horocycle flow on Riemannnian foliations

    Ergodic Theory and Dynamical Systems, Vol. 40, Núm. 6, pp. 1459-1479


  1. Minimality of the horocycle flow on laminations by hyperbolic surfaces with non-trivial topology

    Discrete and Continuous Dynamical Systems- Series A, Vol. 36, Núm. 9, pp. 4619-4635